Alert archive / Massachusetts / Frost Advisories in 2013
Frost Advisory 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 5, 2013, 3:50 PM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire. It took effect at Sep 6, 2013, 3:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2013, 3:50 PM EDT (19:50 UTC)
- In effect from
- Sep 6, 2013, 3:00 AM EDT
- Expired
- Sep 6, 2013, 7:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH
The radar
The Albany radar (KENX), 128 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277 WWUS71 KBOX 051950 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EDT THU SEP 5 2013 ...FROST ADVISORY TONIGHT FOR NORTHWEST MA AND SOUTHWEST NH... .HIGH PRESSURE OVER THE GREAT LAKES LATE THURSDAY WILL CIRCULATE A VERY COOL AIRMASS INTO SOUTHERN NEW ENGLAND TONIGHT WITH TEMPERATURES DIPPING INTO THE MID 30S LATE ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THIS WILL RESULT IN AREAS OF FROST. MAZ002-003-008-NHZ011-060400- /O.NEW.KBOX.FR.Y.0005.130906T0700Z-130906T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 350 PM EDT THU SEP 5 2013 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY. * LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. * TEMPERATURES...MID 30S. * TIMING...3 AM TO 7 AM. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NOCERA FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
672 WWUS71 KBOX 060214 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1014 PM EDT THU SEP 5 2013 ...FROST ADVISORY CONTINUES FOR NORTHWEST MA AND SOUTHWEST NH... .HIGH PRESSURE OVER THE GREAT LAKES LATE THURSDAY WILL CIRCULATE A VERY COOL AIRMASS INTO SOUTHERN NEW ENGLAND OVERNIGHT WITH TEMPERATURES DIPPING INTO THE MID 30S DURING THE EARLY MORNING HOURS ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THIS WILL RESULT IN AREAS OF FROST. MAZ002-003-008-NHZ011-061015- /O.CON.KBOX.FR.Y.0005.130906T0700Z-130906T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 1014 PM EDT THU SEP 5 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY... * LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. * TEMPERATURES...MID 30S. * TIMING...3 AM TO 7 AM. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
967 WWUS71 KBOX 060757 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 357 AM EDT FRI SEP 6 2013 MAZ002-003-008-NHZ011-061100- /O.CON.KBOX.FR.Y.0005.000000T0000Z-130906T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 357 AM EDT FRI SEP 6 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * LOCATION...NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. * TEMPERATURES...IN THE MID 30S. * TIMING...THROUGH 7 AM. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
072 WWUS71 KBOX 061103 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 703 AM EDT FRI SEP 6 2013 MAZ002-003-008-NHZ011-061215- /O.EXP.KBOX.FR.Y.0005.000000T0000Z-130906T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...JAFFREY...KEENE 703 AM EDT FRI SEP 6 2013 ...FROST ADVISORY HAS EXPIRED... THE THREAT OF ADDITIONAL FROST HAS SUBSIDED NOW THAT THE SUN HAS RISEN THIS MORNING. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 5, 3:47 PM EDT, 3 minutes earlier.
Area forecast discussion, Sep 5, 3:47 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 347 PM EDT THU SEP 5 2013 .SYNOPSIS... HIGH PRESSURE OVER THE GREAT LAKES WILL DELIVER DRY BUT COOL WEATHER INTO NEW ENGLAND TONIGHT AND FRIDAY. ALTHOUGH PLENTY OF SUNSHINE IS EXPECTED FRIDAY. TEMPERATURES MODERATE TO SEASONAL LEVELS THIS WEEKEND. A COLD FRONT MOVES THROUGH ON SUNDAY AND BRINGS SOMEWHAT COOLER AIR EARLY NEXT WEEK. ANOTHER COLD FRONT MAY MOVE THROUGH TOWARD NEXT THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... *** AREAS OF FROST LATE TONIGHT/EARLY FRI AM ACROSS FAR INTERIOR *** CLOUDS... LOTS OF POST FRONTAL CLOUDINESS ACROSS SOUTHERN NEW ENGLAND. DIURNAL CU/SC ACROSS NORTHWEST MA AND SOUTHERN NH WILL DISSIPATE WITH SUNSET AND LOSS OF SOLAR HEATING. MID AND HIGH CLOUDS ACROSS THE REMAINDER OF THE REGION WILL MOVE OFFSHORE AROUND OR SHORTLY AFTER 00Z AS MID LEVEL TROUGH AXIS PUSHES OFFSHORE. LOW CLOUDS OVER CAPE COD AND THE ISLANDS MAY DISSIPATE BRIEFLY THIS EVENING BUT SHOULD REDEVELOP LATER TONIGHT AS LOW LEVEL LAPSE RATES INCREASE IN RESPONSE TO INCREASING COLD AIR ADVECTION /CAA/ ON NORTHERLY WINDS. NOT EXPECTING ANY OCEAN EFFECT PRECIP AS MODEL OCEAN INDUCED CAPES ARE ONLY ABOUT 150 J/KG AND NCAPES 0.07. FOR PRECIP LIKE TO SEE VALUES UP AROUND 400J/KG AND HIGHER ALONG WITH NCAPES GREATER THAN 0.18/. THUS ONLY SCT-BKN CLOUDS. FROST POTENTIAL... VERY DRY AIRMASS ADVECTING INTO SOUTHERN NEW ENGLAND LATE THIS AFTERNOON WITH UPSTREAM DEW PTS IN THE 30S ACROSS NY STATE AND NORTHERN NEW ENGLAND. THE COMBINATION OF LIGHT WINDS AND CLEARING SKIES WILL PROMOTE RADIATIONAL COOLING. MULTIPLE MOS RUNS HAVE POSTED LOWS IN THE M30S ACROSS NORTHWEST MA AND SOUTWEST NH. GIVEN THIS TREND ALONG WITH UPSTREAM DEW PTS WILL HOIST A FROST ADVISORY FOR THIS REGION AS FROST SHOULD BE MORE THAN JUST PATCHY. TEMPS ARE AN EVEN BLEND OF MET AND MAV GUIDANCE WHICH YIELDS WIDESPREAD 40S...WITH L50S IN THE URBAN AREAS/CAPE COD AND THE ISLANDS. WHILE NOT RECORD BREAKING TEMPS TOMORROW MORNING MAY COME WITHIN 5 DEGS OF RECORD LOWS. STAYED AWAY FROM OUR IN HOUSE BIAS CORRECTED AS THIS AIRMASS ADVECTING INTO THE REGION IS COOLER/DRIER THAN ANY OTHER AIRMASS IN THE PAST 30 DAYS OR SO. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... FRIDAY... REAL NICE DAY COMING UP WITH LOTS OF SUNSHINE AND LIGHT WINDS. COULD HAVE SOME LEFTOVER OCEAN EFFECT SC CLOUDS ACROSS CAPE COD AND THE ISLANDS. THESE CLOUDS SHOULD THIN AND ERODE DURING THE AFTERNOON. OTHERWISE LARGE SCALE SUBSIDENCE SHOULD DRY THE COLUMN /PER BUFKIT RH TIME SECTIONS/ TO SUPPORT ABUNDANT SUNSHINE. SOME MID LEVEL TROFFINESS OVER THE REGION BUT TEMPS ALOFT MODIFY FROM -17C AT H5 THIS AFTERNOON TO -11C 18Z FRI. THUS NOTHING MORE THAN FEW OR SCT DIURNAL CLOUDS. AS FOR TEMPS...H85 TEMPS COOL DOWN TO ABOUT +4C TO +6C TOMORROW. GOOD BLYR MIXING /AWAY FROM THE COASTLINE/ UP TO 800-850MB SHOULD SUPPORT HIGHS IN THE U60S TO L70S. THESE TEMPS ARE ABOUT 5-8 DEGS COOLER THAN NORMAL. HOWEVER THE COOL TEMPS WILL BE OFFSET SOMEWHAT BY LIGHT WINDS AND ABUNDANT EARLY SEP SUNSHINE. LIGHT PGRAD WILL ALSO PROMOTE AFTERNOON SEABREEZES. FRI NIGHT... NOT AS COOL AS RIDGE AXIS SLIPS SOUTH OF NEW ENGLAND WITH RETURN FLOW BRINGING SOME WARM ADVECTION CLOUDINESS ALONG WITH LOW LEVEL WAA. HOWEVER DRY WEATHER PREVAILS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... BIG PICTURE... RIDGE WEST/TROUGH EAST DURING THE WEEKEND. THE FLOW THEN FLATTENS OUT EARLY WEEK OVER THE NORTHERN TIER OF THE USA WHILE THE SUBTROPICAL HIGH REMAINS IN CONTROL ACROSS THE SOUTH. THIS WILL BRING MODERATING TEMPS TO NEW ENGLAND. PHASING SHORTWAVES FROM THE GULF OF ALASKA AND THE PACIFIC NORTHWEST WILL THEN FORM A DEEPENING TROUGH OVER THE GREAT LAKES WEDNESDAY-THURSDAY APPROACHING THE NORTHEAST USA LATE IN THE FORECAST PERIOD. THE DAILIES... SATURDAY... OFFSHORE SURFACE HIGH PRESSURE REMAINS IN CONTROL WITH WEST-SOUTHWEST WINDS ACROSS THE REGION. MOISTURE FIELDS SHOW SOME CLOUD POTENTIAL BUT PRIMARILY THIN AND AOA 10 THOUSAND FEET. SO THIS SHOULD BE A FINE DAY. MODEL MIXING DEPTHS ARE BELOW 900 MB WHICH SEEMS RATHER LOW. GFS SHOWS MODEST WARMING AT 850 MB AND SUFFICIENT SUNSHINE TO MIX TO AT LEAST THAT LEVEL. MODEL MIXING DEPTHS ALSO TEND TO UNDERVERIFY. TEMPS AT 850 MB FORECAST 12-13C WHICH SHOULD SUPPORT HIGHS AROUND 80F OR LOW 80S. WE USED THE WARMEST OF THE GUIDENCE WHICH COMES IN AT UPPER 70S TO AROUND 80...THIS MAY END UP BEING A SMIDGE COOL. SATURDAY NIGHT...INCREASING CLOUDS AS SHORTWAVE MOVES THROUGH THE UPPER TROUGH AND PUSHES A COLD FRONT INTO NORTHERN NEW ENGLAND. BEST DYNAMICS REMAIN IN VT/NH/ME SO BEST CHANCE OF ANY PCPN WILL BE THERE. STABILITY PARAMETERS ARE RATHER MARGINAL SO NO FORECAST OF THUNDER AT THIS TIME. TEMPS ARE A BLEND OF MOS. SUNDAY... COLD FRONT MOVES THROUGH DURING THE DAY. CONTINUED CHANCE OF SHOWERS. CAPE AND LI FAVORABLE FOR THUNDER...BUT SOUTH OF THE ISLANDS. CLEARING SKIES AND A WIND SHIFT TO NORTHWEST DURING THE AFTERNOON. NAM SHOWS POTENTIAL WIND GUSTS TO 25 KNOTS...GFS SHOWS GUSTS TO 20 KNOTS. HIGH PRESSURE BUILDS IN SUNDAY NIGHT. WINDS WILL DIMINISH OVERNIGHT AND DEWPOINTS WILL FALL TO 35-45. THIS COMBINATION MAY ALLOW ANOTHER ROUND OF RADIATIONAL COOLING WITH POTENTIAL FROST VALUES IN PARTS OF SOUTHERN NH AND WESTERN MASS. MONDAY-TUESDAY... HIGH PRESSURE OVER THE REGION MONDAY MOVES OFFSHORE TUESDAY. FAIR WEATHER BOTH DAYS. WEDNESDAY-THURSDAY... THE NEXT SHORTWAVE APPROACHES MIDWEEK. AT THIS TIME MOST OF THE SUPPORT FOR CLOUDS/PCPN LOOKS TO BE NORTH OF OUR AREA. HOWEVER WE EXPECT PARTIAL CLOUD COVER DURING THIS TIME WITH A CHANCE OF SHOWERS PRIMARILY WEDNESDAY NIGHT/THURSDAY AS THE SHORTWAVE PUSHES A COLD FRONT THROUGH THE REGION. SUFFICIENT INSTABILITY FOR A CHANCE OF THUNDER. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. OVERVIEW /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE OVERALL... THROUGH 00Z...VFR FOR MOST TERMINALS WITH THE EXCEPTION BEING ACROSS SOUTHEAST MA WHERE IFR CIGS WILL PERSIST UNTIL 00Z OR SO. OTHERWISE DRY WEATHER WITH NNW WINDS...EXCEPT ENE ALONG EASTERN MA COAST. AFTER 00Z...VFR WITH IFR CIGS OVER CAPE COD AND THE ISLANDS ERODING BRIEFLY BEFORE RETURNING AGAIN AROUND 09Z. LIGHT NORTH WINDS EXCEPT NE ALONG THE COAST. FRI...VFR WITH DRY WEATHER AND LIGHT WINDS...EXCEPT SEABREEZE ALONG THE COAST. FRI NIGHT...VFR WITH PATCHY IFR IN FOG ACROSS INTERIOR VALLEYS. KBOS TERMINAL...GENERALLY HIGH CONFIDENCE IN TAF. OCCASIONAL MVFR CIGS WITH ENE WINDS TRENDING BACK TOWARD NORTH AFTER SUNSET. LIGHT NORTH WINDS FRI AM THEN BECOMING SE AROUND MIDDAY. KBDL TERMINAL...HIGH CONFIDENCE IN TAF AND VFR CONDITIONS. OUTLOOK...SATURDAY THROUGH TUESDAY... GENERALLY VFR THROUGH THE PERIOD. BRIEF MVFR CIGS/VSBYS IN SCATTERED SHOWERS/TSTMS SATURDAY NIGHT/SUNDAY AS A COLD FRONT MOVES THROUGH. NORTHWEST WINDS BEHIND THE COLD FRONT MAY GUST 20-25 KNOTS SUNDAY AFTERNOON/EVENING. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE. TONIGHT... MODEST NNE WIND TONIGHT. OTHERWISE DRY WEATHER AND GOOD VSBY. FRI... EXCELLENT BOATING WEATHER WITH HIGH PRES OVERHEAD PROVIDING LIGHT WINDS THEN BECOMING ONSHORE DURING THE AFTERNOON. DRY WEATHER AND GOOD VSBY. FRI NIGHT... HIGH PRES SLIPS SOUTH OF NEW ENGLAND WITH SSW WINDS DEVELOPING. DRY WEATHER AND GOOD VSBY PREVAIL. OUTLOOK...SATURDAY THROUGH TUESDAY... A COLD FRONT CROSSES THE WATERS SUNDAY WITH WIDELY SCATTERED SHOWERS/TSTMS. NORTHWEST WINDS SUNDAY AFTERNOON/EVENING MAY GUST TO 25 KNOTS...THEN DIMINISHING SUNDAY NIGHT. SEAS WILL REMAIN BELOW 5 KNOTS THROUGH THE FORECAST PERIOD. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR MAZ002-003-008. NH...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR NHZ011. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/NOCERA NEAR TERM...NOCERA SHORT TERM...NOCERA LONG TERM...WTB AVIATION...WTB/NOCERA MARINE...WTB/NOCERA
Hazardous weather outlook, Sep 5, 4:28 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT THU SEP 5 2013 MAZ002>004-NHZ011-060830- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CHESHIRE NH- 428 AM EDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FRANKLIN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AND CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS EXPECTED TONIGHT ACROSS THE NORMALLY COLDER LOCATIONS. THERE IS A MODERATE PROBABILITY A FROST ADVISORY COULD BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ005>024-026-NHZ012-015-RIZ001>007-060830- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 428 AM EDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHERN NEW HAMPSHIRE...RHODE ISLAND AND ALL OF MASSACHUSETTS EXCEPT BERKSHIRE...FRANKLIN AND NORTHERN WORCESTER COUNTIES. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-060830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 428 AM EDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, Sep 5, 12:26 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1226 PM EDT THU SEP 5 2013 MAZ002>004-NHZ011-052000- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...JAFFREY...KEENE 1226 PM EDT THU SEP 5 2013 ...SOME FROST POSSIBLE IN TYPICALLY COOLER VALLEYS TONIGHT... LOW TEMPERATURES TONIGHT ARE EXPECTED TO COOL ENOUGH SUCH THAT SOME PATCHY FROST MAY DEVELOP IN PORTIONS OF NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THIS IS ESPECIALLY TRUE IN VALLEYS THAT ARE TYPICALLY COOLER THAN SURROUNDING AREAS. THOSE WITH SENSITIVE VEGETATION MAY WISH TO TAKE ACTION TO PROTECT PLANTS FROM THIS FROST.
Nearby
Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.